# SDR WWMA9600033

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: D49412001
- Condition: Defective
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, THAT THEY WERE UNABLE TO GET A NOSE GEAR DOWN INDICATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL UNIT AND PERFORMED LANDING GEAR EXTENSION AND RETRACTION CHECKS.  AIRCRAFT WAS RELEASED FOR SERVICE.
